Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 10, Issue 3, Pages 229-239
http://dx.doi.org/10.1080/17486700802448615
Original Article

Joint Probability-Based Neuronal Spike Train Classification

Department of Electrical and Computer Engineering, University of Delaware, Newark, DE, USA

Received 1 February 2008; Accepted 18 August 2008

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan Chen, Vitaliy Marchenko, and Robert F. Rogers, “Joint Probability-Based Neuronal Spike Train Classification,” Computational and Mathematical Methods in Medicine, vol. 10, no. 3, pp. 229-239, 2009. https://doi.org/10.1080/17486700802448615.